MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE

KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE
Model Number 8403X
Medical Device Problem Codes Optical Problem (3001); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, cmac failed mid intubation.Screen flicked and light went out on laryngoscope handle.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The affected device will not be returned for investigation to the manufacturer.Should additional information/investigation results become available, a supplemental report will be submitted.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the technical inspection confirmed the fault description reported by the customer.The following defect was identified: loose connection on the cable the customer reported malfunction and the findings from the technical investigation indicate that the cable had been bent excessively due to improper handling during reprocessing or use.This sharp bending caused damage and resulted in a loose connection.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC CONNECTING CABLE
Common Device Name
C-MAC CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22613030
Report Number9610617-2025-01286
Device Sequence Number20179574
Product Code CCW
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Device Lot NumberTP23811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown